# SDR HALA2018082600402

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 60,166 hours, 11,198 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G0348
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 IDG FAILED DURING FLIGHT. REMOVED AND REPLACED NR 1 ENG IDG, LEAK AND OPS CHECK GOOD IAW CARD 767-3-405001.P/N OFF: 745329B S/N OFF: G0348.
